# SDR AALA201709199010

- Difficulty date: September 14, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- System (JASC): 5200 · Doors
- Part: Control Handle
- Part number: D5211013000099
- Condition: Out Of Tolerance
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HOOK INNER CONTROL HANDLE OF DOOR AT FWD GALLEY AREA. REPLACED INNER CONTROL HANDLE IAW AMM.
